# SDR UPS06448079

- Difficulty date: August 11, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS 800 FRAME TO TENSION TIE CONNECTION FOUND TENSION TIE AFT CHANNEL 1 HOLE CRACK, CRACK LENGTH 1/16".  M/D LT BS 800 TENSION TIE AFT CHANNEL REPAIRED AS PER RS R53-25-35568 CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35568 AND UPS EO B747-5310-25023-A.
